# SDR SWAA2025030400729

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 59,896 hours, 30,895 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Location: Zone 100
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APU SHUTDOWN; SMOKE OBSERVED COMING OUT APU AHM HAS SHOWN 'LOW OIL QTY.' SINCE THERE WAS SMOKE FROM THE TAIL PIPE AND THE LOW OIL QTY SUGGEST LOOKING DOWN THE EXHAUST FOR AN OIL LEAK. WAITING FOR PLANT ENGINEERING FOR FINAL WORD BUT MORE THAN LIKELY AN APU R&R <[01]. OK TO CONTINUE PER MEL 49-1-01 SP1 AUTH NO. 238858; [02] PERFORMED FIM TASK 49-55 TASK 801 STEPS 1; 2; 3; 4; AND 5. NO FAULTS FOUND.; [03] REMOVED; REPLACED; AND PERFORMED OPS CHECKS OF APU FUEL CONTROL UNIT; OPS/LEAK CHECKS GOOD PER AMM 49-31-11. DID NOT FIX FAULT.; [04] OPS CHECK AND BITE CHECKED APU PER FIM 49-55 TASK 801. NO FAULTS ON BITE TEST. ON SHUTDOWN SMOKE STILL EXITS EXHAUST. DURING TROUBLESHOOTING FOUND OIL COOLER SOAKED IN OIL. REMOVED AND REPLACED APU OIL COOLER PER AMM 49-91-41. OPS CHECKED AGAIN WITH NO HELP; NO EXTERNAL LEAKS NOTED. FURTHER TROUBLESHOOTING REQUIRED.; [05] R&R APU IAW AMM 49-11-00.
